# SDR VNAA2011062400020

- Difficulty date: June 19, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 17,860 hours, 18,465 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON LEFT SIDE OF FUSELAGE NEAR COCKPIT IN FLIGHT EN ROUTE FROM TYS TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED OUTBOARD STATIC DISCHARGER ON TRAILING EDGE OF RIGHT HORIZONTAL STABILIZER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
